# SDR SWAA000714

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 2,665 hours, 1,637 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Light
- Part number: 6941730
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, AFT CARGO DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF ROTATION.   REPOSITIONED AFT CARGO DOOR BUNGEE CHORD PER MM.
